Wyoming, 2016Hail and Damaging Wind in Wyoming, May 24, 2016
May 24, 2016 · NWS RIW · 2 events in 2 counties and zones
Thunderstorms developed over central Wyoming during the late afternoon of Tuesday, May 24, ahead of an upper-level low. The environment was favorable for gusty outflow wind as temperature-dew point spreads approached 40F.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed over central Wyoming during the late afternoon of Tuesday, May 24, ahead of an upper-level low. The environment was favorable for gusty outflow wind as temperature-dew point spreads approached 40F. Wind gusts of 63 mph and 67 mph were reported in western Natrona County. Low-level north to northeast wind and more unstable air over Johnson County led to the development of hail-producing thunderstorms. One storm became severe and produced half dollar sized hail as it approached the Johnson-Campbell County line.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at May 24, 1:10 PM MST, 3 hours 30 minutes earlier.
Area forecast discussion, May 24, 1:10 PM MST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
210 PM MDT TUE MAY 24 2016
.Short Term...Tonight Through Wednesday
A major long wave low pressure trough extending from the eastern
Pacific off of the west coast to the eastern great plains will
remain over the region. This will keep cool air over the region
with southwest flow bringing Pacific moisture north along with
instability and jet dynamics supporting shower activity with
embedded afternoon and evening thunderstorms. Thunderstorms will
have small hail...heavy rain and strong wind gusts. Gusty
southwest winds will extend across the lower elevations of the
Red Desert...Wind River and Bighorn basins and Fremont...Natrona
and Johnson counties. Night time freezing to near freezing
temperatures in the mountains will retard the snowmelt. The snow
level will continue to fluctuate between 9000 feet and 7500 feet
day to night. Above 9000 feet accumulations of 2 to 4 inches a
day is expected. Some accumulation may occur below 9000 feet down
to around 8000 feet. Showers and thunderstorms will produce daily
precipitation from .25 to .5 of an inch with local 1 inch amounts.
.Long Term...Wednesday Night Through Tuesday
A major long wave low pressure trough extending from the eastern
Pacific off of the west coast to the eastern great plains will
remain over the region Wednesday night trough Tuesday. This will
keep cool air over the region with southwest flow bringing Pacific
moisture north along with instability and jet dynamics supporting
shower activity with embedded afternoon and evening thunderstorms.
Thunderstorms will have small hail...heavy rain and strong wind
gusts. Gusty southwest winds will extend across the lower
elevations of the Red Desert...Wind River and Bighorn basins and
Fremont...Natrona and Johnson counties. Night time freezing to
near freezing temperatures in the mountains will retard the
snowmelt. The snow level will continue to fluctuate between 9000
feet and 7500 feet day to night. Above 9000 feet accumulations of
2 to 4 inches a day is expected through the week. Some
accumulation may occur below 9000 feet down to around 8000 feet.
Showers and thunderstorms will produce daily precipitation from
.25 to .5 of an inch with local 1 inch amounts. The extended
models start to diverge over the weekend and spread apart more
Monday and tuesday with speed...strength and location of short
wave low pressure troughs.
&&
.AVIATION.../00Z ISSUANCE/
West of the Continental Divide...KJAC/KRKS/KPNA/KBPI Routes
A disturbance moving northeast across the region will keep scattered
showers and thunderstorms through the evening...more numerous in the
high country. Brief MVFR conditions in lower ceilings will occur in
and near heavier showers and storms. Wind gusts of 35-45 kts are
possible near stronger or higher based storms. Most activity will
decrease by 04z Wed...lingering a bit longer near KJAC. Early
morning low stratus and MVFR ceilings or VCFG return to some
terminals after 09z. Another round of light showers will return to
the southwest by morning. Another round of showers and thunderstorms
will develop Wednesday afternoon.
East of the Continental Divide...KCPR/KCOD/KRIW/KWRL/KLND Routes
A strong disturbance moving across the region will keep scattered
showers and thunderstorms east of the divide through the
evening...with periods of brief MVFR conditions in lower ceilings in
and near heavier showers and storms. More numerous and stronger
thunderstorms are possible in both Natrona and Johnson counties
later this afternoon and evening with some storms producing winds
gusts in excess of 45 knots...hail from one half inch to one
inch...and brief heavy rain with frequent lightning. This activity
will decrease from south to north after 04z Wed. Early morning low
stratus and MVFR ceilings or VCFG returns to some terminals after
09z. Light showers will be possible again Wednesday morning with
building afternoon thunderstorms once again.
&&
.FIRE WEATHER...
A major long wave low pressure trough extending from the eastern
Pacific off of the west coast to the eastern great plains will
remain over the region into the weekend. This will keep cool air
over the region with southwest flow bringing Pacific moisture north
along with instability and jet dynamics supporting shower activity
with embedded afternoon and evening thunderstorms. Thunderstorms
will have small hail...heavy rain and strong wind gusts. Over
the mountains...relative humidity will be elevated with lower
relative humidity and gusty southwest winds across the lower
elevations of the Red Desert...Wind River and Bighorn basins and
Fremont...Natrona and Johnson counties. Night time freezing to
near freezing temperatures in the mountains will retard the
snowmelt. The snow level will continue to fluctuate between 9000
feet and 7500 feet day to night. Above 9000 feet accumulations of
2 to 4 inches a day is expected through the week. Some
accumulation may occur below 9000 feet down to around 8000 feet.
Showers and thunderstorms will produce daily precipitation from
.25 to .5 of an inch with local 1 inch amounts. Outside of areas
of precipitation...mixing heights should rise high enough for good
to very good smoke dispersal in the afternoons.
&&
.RIW Watches/Warnings/Advisories...
None.
&&
SHORT TERM...C.Baker
LONG TERM...C.Baker
AVIATION...Skrbac
FIRE WEATHER...C.Baker
Hazardous weather outlook, May 24, 2:45 AM MST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
345 AM MDT TUE MAY 24 2016
WYZ001>020-022>030-251200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
345 AM MDT TUE MAY 24 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A FEW
STRONG TO POSSIBLY SEVERE STORMS ARE POSSIBLE EAST OF A CODY TO
CASPER LINE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WEDNESDAY THROUGH FRIDAY...ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ACROSS THE REGION EACH DAY.
SATURDAY THROUGH MONDAY...SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS OVER THE NORTH AND NORTHWEST. ISOLATED STORMS OVER
THE CENTRAL AND SOUTH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...INCLUDING
HAIL...STRONG WINDS...HEAVY RAINFALL OR OBSERVED FLOODING. THANK YOU.
In the hours before
Special weather statement, May 24, 3:51 PM MST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
451 PM MDT TUE MAY 24 2016
WYZ010-011-242330-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
451 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
530 PM MDT...
AT 451 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KAYCEE...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
JOHNSON COUNTY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 255 AND 264.
INTERSTATE 90 BETWEEN MILE MARKERS 78 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4365 10649 4375 10670 4424 10634 4412 10601
4399 10601
TIME...MOT...LOC 2251Z 212DEG 35KT 4377 10655
BRAUNSpecial weather statement, May 24, 4:01 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
501 PM MDT TUE MAY 24 2016
WYZ005-007-008-017-019-020-242345-
SOUTHWEST BIG HORN BASIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-OWL
CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN-NATRONA COUNTY LOWER
ELEVATIONS-BIGHORN MOUNTAINS WEST-
501 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...WEST
CENTRAL NATRONA AND SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 545 PM
MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
HIDDEN VALLEY TO 11 MILES WEST OF GAS HILLS...AND MOVING NORTHEAST AT
45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
GAS HILLS AROUND 515 PM MDT.
BOYSEN STATE PARK HEADQUARTERS AND CASTLE GARDENS AROUND 520 PM
MDT.
ERVAY AROUND 535 PM MDT.
WALTMAN AND WALTMAN REST AREA AROUND 545 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BOYSEN U S BUREAU OF
RECLAMATION POWER PLANT...BOYSEN STATE PARK...SHOSHONI MUNICIPAL
AIRPORT...ARMINTO AND BONNEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4269 10784 4331 10849 4371 10774 4368 10771
4365 10771 4365 10768 4328 10729 4324 10730
4322 10724 4297 10698
TIME...MOT...LOC 2301Z 240DEG 38KT 4329 10837 4278 10784
BRAUNSpecial weather statement, May 24, 4:12 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
512 PM MDT TUE MAY 24 2016
WYZ014-015-017>019-026-250000-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER MOUNTAINS WEST-WIND
RIVER BASIN-UPPER GREEN RIVER BASIN-WIND RIVER MOUNTAINS EAST-LANDER
FOOTHILLS-
512 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUBLETTE...NORTH
CENTRAL SWEETWATER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 600 PM
MDT...
AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF
KILLPECKER DUNE FIELD TO 8 MILES EAST OF OREGON BUTTES TO 22 MILES
SOUTHWEST OF CROOKS GAP...AND MOVING NORTH AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SOUTH PASS CITY AROUND 530 PM MDT.
RED CANYON...SWEETWATER STATION...CHRISTINA LAKE AND ICE SLOUGH
AROUND 550 PM MDT.
UPPER SILAS LAKE AROUND 555 PM MDT.
WORTHEN MEADOWS CAMPGROUND...WIND RIVER PEAK AND WORTHEN MEADOWS
RESERVOIR AROUND 600 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MINERS DELIGHT...
FREMONT COUNTY LIBRARY...LANDER GOLF COURSE...BRUCE CAMPGROUND...
LOUIS LAKE RESORT...ATLANTIC CITY...SINKS CANYON CAMPGROUND...
FIDDLERS LAKE CAMPGROUND...POPO AGIE CAMPGROUND AND SOUTH ELEMENTARY
SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4216 10919 4281 10920 4291 10860 4267 10777
4219 10805 4222 10807 4223 10811 4217 10833
4225 10868
TIME...MOT...LOC 2312Z 185DEG 37KT 4220 10910 4226 10869 4215 10819
BRAUNSpecial weather statement, May 24, 4:25 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
525 PM MDT TUE MAY 24 2016
WYZ010-011-250015-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
525 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 615
PM MDT...
AT 525 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF MAYOWORTH...WHICH IS 14 MILES NORTH OF KAYCEE...
MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL JOHNSON
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...TA GUEST RANCH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 263 AND 296.
INTERSTATE 90 BETWEEN MILE MARKERS 66 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4380 10653 4387 10676 4431 10670 4421 10622
TIME...MOT...LOC 2325Z 202DEG 23KT 4391 10661
BRAUN
Special weather statement, May 24, 4:32 PM MST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
532 PM MDT TUE MAY 24 2016
WYZ005>009-017-020-250015-
SOUTHWEST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER
BASIN-SOUTHEAST BIG HORN BASIN-NATRONA COUNTY LOWER
ELEVATIONS-BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-
532 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
NORTHWESTERN NATRONA...SOUTHEASTERN WASHAKIE AND SOUTHEASTERN HOT
SPRINGS COUNTIES UNTIL 615 PM MDT...
AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHOSHONI TO NEAR
CASTLE GARDENS...AND MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HILAND AROUND 555 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARMINTO AND BOYSEN
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4386 10752 4326 10671 4297 10755 4336 10815
TIME...MOT...LOC 2331Z 228DEG 39KT 4331 10809 4302 10764
BRAUN
Special weather statement, May 24, 4:34 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
534 PM MDT TUE MAY 24 2016
WYZ025-026-250015-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN-
534 PM MDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SUBLETTE COUNTY
UNTIL 615 PM MDT...
AT 534 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF LA BARGE...WHICH IS 11 MILES SOUTH OF BIG PINEY...
MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BIG PINEY AROUND 550 PM MDT.
MARBLETON AROUND 555 PM MDT.
MESA GAS FIELD AROUND 615 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BIG PINEY ELEMENTARY
SCHOOL...PINEDALE RALPH WENZ FIELD...BIG PINEY MIDDLE SCHOOL...BIG
PINEY MARBLETON AIRPORT...SUBLETTE COUNTY FAIRGROUNDS...BIG PINEY
HIGH SCHOOL AND BOULDER FISH REARING STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4227 11007 4235 11028 4288 10998 4275 10965
TIME...MOT...LOC 2334Z 207DEG 32KT 4238 11013
BRAUN
Thunderstorm Wind, Natrona
- When
- May 24, 4:40 PM MST to 4:50 PM MST
- Where
- Natrona County, 2.38 mi SE of Hiland
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.092, -107.322
Outflow wind from showers and thunderstorms gusted to 63 mph and 67 mph at 1640MST and 1650MST, respectively, at a mesonet sensor near Hiland.
Hail, Johnson
- When
- May 24, 6:52 PM MST to 6:55 PM MST
- Where
- Johnson County, 10.23 mi NNE of Sussex
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 43.838, -106.225
The public reported half dollar sized hail at a rural ranch near the Powder River north of Sussex in far eastern Johnson County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Oklahoma, May 24 to 25, 20161 death · 2 injured · $175,000 · 2.75 in hail · 8 events
- Hail and Damaging Winds in Minnesota, May 24, 20161 death · $500 · 1.75 in hail · 18 events
- Tornadoes and Flash Flooding in Oklahoma, May 24 to 25, 2016$786,000 · EF1 · 18 events
- Flash Flood and Hail in Arkansas, May 24, 20161 injured · $2.1 million · 1 in hail · 2 events
- Flash Flooding and Flooding in Missouri, May 24 to 26, 2016$82,000 · 1.75 in hail · 31 events
- Tornadoes and Hail in Michigan, May 24, 2016$68,000 · EF1 · 4 events
- Tornadoes and Hail in Colorado, May 24, 2016EF1 · 28 events
- Tornado and Hail in Nebraska, May 24, 2016$58,000 · EF0 · 14 events
- Flash Flooding and Hail in Kansas, May 24 to 25, 20161.75 in hail · 19 events
- Heavy Rain in Hawaii, May 24 to 29, 201616 events
- Flash Flood and Hail in Kansas, May 24, 2016$16,000 · 2 in hail · 3 events
- Flash Flood and Hail in Arkansas, May 24 to 26, 20161.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 640353, 627569.